On Spectral Expansions of Functions of the Nikol'skii Class
Differencialʹnye uravneniâ, Tome 41 (2005) no. 3, pp. 411-414
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_3_a13,
author = {Sh. G. Kasimov},
title = {On {Spectral} {Expansions} of {Functions} of the {Nikol'skii} {Class}},
journal = {Differencialʹnye uravneni\^a},
pages = {411--414},
year = {2005},
volume = {41},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_3_a13/}
}
Sh. G. Kasimov. On Spectral Expansions of Functions of the Nikol'skii Class. Differencialʹnye uravneniâ, Tome 41 (2005) no. 3, pp. 411-414. http://geodesic.mathdoc.fr/item/DE_2005_41_3_a13/